# SDR 96FDEA00139

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 757-759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 757 TO 759 STR 7L DAMAGE INSIDE STRINGER ABOVE RIVETS THROUGH SKIN.  REPLACED STR PER SRM 53-10-3.
